Each ml. contains Paracetamol I.P. 0.150g, Benzyl alcohol I.P. 2% v/v
Injection (Both I.V. and I.M.)
Useful in conditions where a rapid predictable blood level is required as in high grade fever in children predisposed to febrile convulsions.
High grade fever in patients who cannot tolerate oral medications.
As an analgesic, in postoperative patients where oral medication is not possible.
As directed by physician
Hypersensitivity to paracetamol.
Repeated administration is contraindicated in patients with anemia, cardiac, pulmonary, renal, and hepatic disease.
While generally safe for use at recommended doses, acute overdoses of paracetamol can cause potentially fatal liver damage and check with doctor if patient have liver or kidney problems.
The medicine contains paracetamol. It should not be combined with other paracetamol preparations so as not be exceed the recommended daily dose. Drugs which induce hepatic microsomal enzyme such as alcohol, rifampicin, barbiturates and other anti-convulsants may increase the hepatotoxicity of paracetamol particularly after over dosage. The therapeutic effects of paracetamol may also be decreased.
Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage